# SDR FDEA201310292637

- Difficulty date: October 29, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FUSELAGE AT BS 1825, APU INLET DOOR CUT OUT AFT FRAME CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-80-15 DET. II, REPAIRED FRAME IAW SRM 53-80-15 DET. II AND REPAIR I PART 1B PG.201, CAT"A" MAJOR REPAIR.
